# SDR CALA2018100802074

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 65,458 hours, 14,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP AT POSITIONS: ROW 41L, 1R, AND FROM ROW 17R THRU 29R. REF. N/R:99823861 RELAMPED CEILING EMERGENCY LIGHTS AT POSITIONS ROW 41 L AND 1 R. SECURED CONNECTOR D1126 ON PWR SUPPLY M732. PERFORMED TEST CHECKED NORMAL AT POSITIONS ROW 41 L,1 R AND FROM ROW 17R THRU 29 R. PER AMM 33-51-04, 33-51-07. REF. N/R:99823861
